# SDR ASOA200801463

- Difficulty date: November 6, 2008
- Submitted: November 17, 2008
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 26,196 hours, 23,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSELAGE EXTERIOR SKIN 8" FWD OF FS 559+112 AND AT STR 24R HAS MINOR SURFACE CORROSION.  REMOVED RIVETS AT RT FUSELAGE EXT SKIN 8" FWD OF FS 559+112 AND AT STR 24R IAW CRJ 200 SRM 51-42-06.  INSTALLED 8 NEW SERVICEABLE RIVETS IAW CRJ 200 SRM 51-42-06.  UPON FURTHER INVESTIGATION FOUND 3 LOCATIONS TO BE BEYOND SERVICEABLE LIMITS.  CORROSION WAS ON DOUBLER P/N 601R39000-59, REQUIRES REPAIR.  BLENDED CORROSION IN 3 LOCATIONS IAW BOMBARDIER REO 601R-53-51-081 STEPS 1 & 2.  THREE EA RIVETS NEED INSTALLED. INSTALLED RIVETS REF CRJ SRM 51-42-06.  PERFORMED EDDY CURRENT INSPECTION ON NEWLY BLENDED AREAS OF RT FUSELAGE SKIN.  NO CRACKS FOUND AT THIS TIME.  REPORT ATTACHED IAW STEP 4 OF BOMBARDIER REO 601R-53-51-081 AND CRJ NDTM 51-20-06.  RESTORE FINISH IS REQUIRED.  TOUCHED UP REWORK AREA IAW BOMBARDIER REO 601R-53-51-081 STEP 5.  SUPPLEMENTAL-SDR CLOSED 11/17/2008.
